# SDR AALA200803074

- Difficulty date: December 9, 2008
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N34078
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 615
- Aircraft time: 60,570 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT SEAT 23D INOPERATIVE.  FOUND HARNESS CONNECTOR LOOSE UNDER SEAT.  SECURED CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
